# SDR UIEA2020072301606

- Difficulty date: July 22, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 91,666 hours, 17,765 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Message
- Condition: False Activation
- Location: Lt Eec
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENG EEC C1 STATUS MESSAGE.  COMPLIED WITH ENG RUNS IAW AMM 72-00-00.  NO STATUS MESSAGE PRESENT.  COMPLIED WITH A BITE OF THE LT PIMU IAW FIM 73-21 FT 885. NO MESSAGES PRESENT.
